I've had a change in my BM a few months ago. I just wrote a long letter but lost it so I have to write it all again. It has become very light in color, bulkier, smellier, a lot mor of it. It also burns somewhat when I go. I also go 3-5 times a day & when I feel like I have to go, it's urgent. I took some anti-diarrhea medicine for a few days & nothing changed. Then a few days ago it started looking darker & less of it but all the other symtoms (symptoms) stayed the same. Now I've seen blood when I wiped the last 2 times. My stomach also keeps making noises all the time & has a weird feeling, not hurting really but uncomfortable. I'm also tired all the time day & night, I could sleep day & night & I have sometimes. I also get the chills once in a while but I don't have a fever. My sister thinks it could be a parasite, my daughter mentioned a cilacia disease (?). I'm really getting worried.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.